MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. ISOLATIONTRANSFORMER 100V

OLYMPUS MEDICAL SYSTEMS CORP. ISOLATIONTRANSFORMER 100V
Model Number MB-631
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Olympus medical systems corp.(omsc) could not investigate the device, because the device was not returned to omsc.Based upon the information from complaint, omsc confirmed that the sheathing of the root of the power cord was broken.Since the device was not returned, the exact cause was unknown.Omsc surmised that the reported phenomenon was occurred because the excessive force was applied to the power chord or a sharp object touched the power chord.
 
Event or Problem Description
Olympus service operation repair center was informed from the facility that in unspecified timing the power cord of the device was broken.Other detailed information was not provided.There was no report of patient injury associated with the event.

Brand Name
ISOLATIONTRANSFORMER 100V
Common Device Name
TRANSFORMER
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key11200103
Report Number8010047-2021-01634
Device Sequence Number2231257
Product Code FET
UDI-Device Identifier04953170026669
UDI-Public04953170026669
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMB-631
Device Lot Number19891
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2020
Initial Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1